# SDR ABXA9900841

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Fitting
- Part number: 9922047501
- Condition: Cracked
- Location: Bs 579
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND FLOOR SUPPORT FITTING AT STATION 579 AND LONGERON 23 LEFT CRACKED.  REPLACED FITTING IAW DC9 SRM 51-30-5.
